Posted by Nan on January 15, 2000, at 19:46:02
Hi -I'm new to this board. It looks great! I'm looking for the best web sites on antidepressants and related meds. I can't find a really detailed list of side effects for my current medication. I'm also looking for info to select a new antidepressant (or combination of them).
I've been taking Prozac for more than 4 months now and coincidentally (maybe) have had recurring ear infections and fluid in my ear drums. This is only the second time in my adult life I had an ear infection. I'd like to check to see if maybe it's an uncommon but known side effect (maybe related to allergies), so I can avoid a lot of expensive doctors visits.
I also noticed with my last round of antibiotics that my depression became significantly worse during the time I took Ceftin, and improved soon after I finished it. But the earache immediately returned too. It seemed as though the drugs interferred with one another. The effect was very noticeable. I never heard of this, has anyone else?